# SDR 07FDEA02980

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49321541200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED CABIN SEAT TRACK SCALLOPS AT STA 879 TO 899 LBL 85 REMOVED AND REPLACED SEAT TRACK IAW DC-10 SRM 53-70-00 VOL 1 PG 51.  FABRICATED SPLICE PLATES AND SPLICE HATS IAW DC-10 SRM 53-70-00 PG 4 VOL 1.  INSTALLED SEAT TRACK SPLICE PLATE AND SPLICE HAT IAW DC10 SRM 51-31-01 VOL  2 PG 1-10.   [08-29-07]  REPAIR CLASSIFIED AS   MAJOR. PART MARKED IAW GMM 7-0-1000.
